# SDR CALA2017031700602

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 56,941 hours, 22,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Grounded
- Location: Seat 24c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  RECEIVED 2 MESSAGES.  FOUND SEAT 24C EMERGENCY LIGHT HARNESS GROUNDED TO SEAT FRAME. REPLACED EMERGENCY LIGHT HARNESS AT SEAT 24C. ACCOMPLISHED EMERGENCY LIGHTS TEST. FAULTED EPSU FWD.  ACCOMPLISHED TEST ON EPSU, FAULTED BATERY. REPLACED THE BATTERY IAW MM 33-51-38. ACCOMPLISHED EMERGENCY LIGHTS TEST. TEST OK
